# SDR A6WA202303138497

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 41,108 hours, 39,567 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 601R35212103
- Part serial: NSA
- Condition: Cracked
- Location: F.S.621
- Part time: 41,108 hours, 39,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FS 621 LINTEL SUPPORT, FOUND 1EA "BUILD UP" LEG, P/N: 601R35212-103 TO BE CRACKED. ********AIRCRAFT REMOVED FROM SERVICE********** LOCATED AND DRILLED 1EA NEW "BUILD UP" LEG, P/N: 601R35212-103 FOR FS 621 LINTEL SUPPORT IAW CRJ 200 SRM 51-40-11. REF JOB 6773435 OP 108 FOR INSTALLATION.
